Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Local topological rigidity of nongeometric $3$–manifolds

Filippo Cerocchi and Andrea Sambusetti

Geometry & Topology 23 (2019) 2899–2927
Bibliography
1 M T Anderson, L Rodríguez, Minimal surfaces and 3–manifolds of nonnegative Ricci curvature, Math. Ann. 284 (1989) 461 MR1001714
2 M Aschenbrenner, S Friedl, H Wilton, 3–manifold groups, 20, Eur. Math. Soc. (2015) MR3444187
3 J A Behrstock, W D Neumann, Quasi-isometric classification of graph manifold groups, Duke Math. J. 141 (2008) 217 MR2376814
4 J A Behrstock, W D Neumann, Quasi-isometric classification of non-geometric 3–manifold groups, J. Reine Angew. Math. 669 (2012) 101 MR2980453
5 L Bessières, G Besson, S Maillot, M Boileau, J Porti, Geometrisation of 3–manifolds, 13, Eur. Math. Soc. (2010) MR2683385
6 G Besson, G Courtois, S Gallot, Un lemme de Margulis sans courbure et ses applications, preprint (2003)
7 F Bonahon, Geometric structures on 3–manifolds, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 93 MR1886669
8 M Bucher, A Talambutsa, Exponential growth rates of free and amalgamated products, Israel J. Math. 212 (2016) 521 MR3505396
9 P Buser, H Karcher, Gromov’s almost flat manifolds, 81, Soc. Math. France (1981) 148 MR619537
10 J Cao, X Chen, Minimal volume and simplicial norm of visibility n–manifolds and compact 3–manifolds, preprint (2008) arXiv:0812.3353
11 F Cerocchi, Margulis lemma, entropy and free products, Ann. Inst. Fourier (Grenoble) 64 (2014) 1011 MR3330162
12 F Cerocchi, On the peripheral subgroups of irreducible 3–manifold groups and acylindrical splittings, preprint (2017) arXiv:1705.06124
13 F Cerocchi, A Sambusetti, Convergence of non-positively curved manifolds with acylindrical splittings, in preparation
14 F Cerocchi, A Sambusetti, Entropy and finiteness of groups with acylindrical splittings, preprint (2018) arXiv:1711.06210v2
15 J Cheeger, T H Colding, Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996) 189 MR1405949
16 J Cheeger, M Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded, I, J. Differential Geom. 23 (1986) 309 MR852159
17 R Frigerio, J F Lafont, A Sisto, Rigidity of high dimensional graph manifolds, 372, Soc. Math. France (2015) MR3444648
18 K Fukaya, T Yamaguchi, The fundamental groups of almost non-negatively curved manifolds, Ann. of Math. 136 (1992) 253 MR1185120
19 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
20 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
21 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
22 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982) 255 MR664497
23 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
24 J Heber, G Knieper, H M Shah, Asymptotically harmonic spaces in dimension 3, Proc. Amer. Math. Soc. 135 (2007) 845 MR2262881
25 J Hempel, 3–manifolds, 86, Princeton Univ. Press (1976) MR0415619
26 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, 220, Amer. Math. Soc. (1979) MR539411
27 K Johannson, Équivalences d’homotopie des variétés de dimension 3, C. R. Acad. Sci. Paris Sér. A-B 281 (1975) 1009 MR391096
28 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
29 I Kapovich, R Weidmann, Two-generated groups acting on trees, Arch. Math. (Basel) 73 (1999) 172 MR1705011
30 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
31 M Kapovich, B Leeb, On asymptotic cones and quasi-isometry classes of fundamental groups of 3–manifolds, Geom. Funct. Anal. 5 (1995) 582 MR1339818
32 M Kapovich, B Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, Invent. Math. 128 (1997) 393 MR1440310
33 V Kapovitch, B Wilking, Structure of fundamental groups of manifolds with Ricci curvature bounded below, preprint (2011) arXiv:1105.5955
34 G Knieper, Spherical means on compact Riemannian manifolds of negative curvature, Differential Geom. Appl. 4 (1994) 361 MR1306567
35 B Leeb, 3–manifolds with(out) metrics of nonpositive curvature, Invent. Math. 122 (1995) 277 MR1358977
36 A Manning, Topological entropy for geodesic flows, Ann. of Math. 110 (1979) 567 MR554385
37 E E Moise, Affine structures in 3–manifolds, V : The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952) 96 MR48805
38 D Müllner, Orientation reversal of manifolds, Algebr. Geom. Topol. 9 (2009) 2361 MR2558314
39 J Munkres, Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Bull. Amer. Math. Soc. 65 (1959) 332 MR112150
40 J Munkres, Obstructions to the smoothing of piecewise-differentiable homeomorphisms, Ann. of Math. 72 (1960) 521 MR121804
41 W D Neumann, Graph 3–manifolds, splice diagrams, singularities, from: "Singularity theory" (editors D Chéniot, N Dutertre, C Murolo, D Trotman, A Pichon), World Sci. (2007) 787 MR2342940
42 K Ohshika, Teichmüller spaces of Seifert fibered manifolds with infinite π1, Topology Appl. 27 (1987) 75 MR910495
43 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
44 J P Otal, Thurston’s hyperbolization of Haken manifolds, from: "Surveys in differential geometry" (editors C C Hsiung, S T Yau), Surv. Diff. Geom. 3, International (1998) 77 MR1677888
45 P Papasoglu, K Whyte, Quasi-isometries between groups with infinitely many ends, Comment. Math. Helv. 77 (2002) 133 MR1898396
46 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
47 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
48 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math/0303109
49 G Reviron, Rigidité topologique sous l’hypothèse “entropie majorée” et applications, Comment. Math. Helv. 83 (2008) 815 MR2442964
50 A Sambusetti, Minimal entropy and simplicial volume, Manuscripta Math. 99 (1999) 541 MR1713806
51 A Sambusetti, On minimal entropy and stability, Geom. Dedicata 81 (2000) 261 MR1772208
52 R Schoen, S T Yau, Complete three-dimensional manifolds with positive Ricci curvature and scalar curvature, from: "Seminar on Differential Geometry" (editor S T Yau), Ann. of Math. Stud. 102, Princeton Univ. Press (1982) 209 MR645740
53 V Schroeder, H Shah, On 3–dimensional asymptotically harmonic manifolds, Arch. Math. (Basel) 90 (2008) 275 MR2391362
54 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
55 Z Sela, Acylindrical accessibility for groups, Invent. Math. 129 (1997) 527 MR1465334
56 W X Shi, Complete noncompact three-manifolds with nonnegative Ricci curvature, J. Differential Geom. 29 (1989) 353 MR982179
57 T Soma, The Gromov invariant of links, Invent. Math. 64 (1981) 445 MR632984
58 C Sormani, G Wei, Hausdorff convergence and universal covers, Trans. Amer. Math. Soc. 353 (2001) 3585 MR1837249
59 G A Swarup, Two finiteness properties in 3–manifolds, Bull. London Math. Soc. 12 (1980) 296 MR576979
60 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
61 W P Thurston, Hyperbolic structures on 3–manifolds, I : Deformation of acylindrical manifolds, Ann. of Math. 124 (1986) 203 MR855294
62 W P Thurston, Hyperbolic structures on 3–manifolds, II : Surface groups and 3–manifolds which fiber over the circle, preprint (1986) arXiv:math/9801045
63 W P Thurston, Hyperbolic structures on 3–manifolds, III : Deformations of 3–manifolds with incompressible boundary, preprint (1986) arXiv:math/9801058
64 W P Thurston, Three-dimensional geometry and topology, I, 35, Princeton Univ. Press (1997) MR1435975
65 V G Turaev, Homeomorphisms of geometric three-dimensional manifolds, Mat. Zametki 43 (1988) 533 MR940851
66 W Tuschmann, Hausdorff convergence and the fundamental group, Math. Z. 218 (1995) 207 MR1318154
67 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. 87 (1968) 56 MR224099
68 J H C Whitehead, Manifolds with transverse fields in euclidean space, Ann. of Math. 73 (1961) 154 MR124917
69 H Wilton, P Zalesskii, Profinite properties of graph manifolds, Geom. Dedicata 147 (2010) 29 MR2660565
70 S H Zhu, A finiteness theorem for Ricci curvature in dimension three, J. Differential Geom. 37 (1993) 711 MR1217167